connectivity; graph; 2-complex; pseudomanifolds
In this note we show that $1$-skeletons and $2$-skeletons of $n$-pseudomanifolds with full boundary are $(n+1)$-connected graphs and $n$-connected $2$-complexes, respectively. This generalizes previous results due to Barnette and Woon.
 R. Ayala, M. J. Chávez, A. Márquez, A. Quintero: On the connectivity of infinite graphs and 2-complexes
. Discrete Math. 194 (1999), 13–37. MR 1654960
 D. König: Theory of Finite and Infinite Graphs
. Birkhäuser, 1990. MR 1035708
 D. G. Larman, P. Mani: On the existence of certain configuration within graphs and the 1-skeletons of polytopes
. Proc. London Math. Soc. 20 (1970), 144–60. MR 0263687